Article citationsMore>>

S. Kim, “Domain Decomposition Iterative Procedures for Solving Scalar Waves in the Frequency Domain”, Numerische Mathematik, Vol. 79, No. 2, 1998, pp. 231-259. doi:10.1007/s002110050339

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.